# SDR ASAA0580381

- Difficulty date: July 17, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365465
- Condition: Corroded
- Location: Fs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND FLOOR PANEL HAS MISSING AND CORRODED INSERTS.  REPLACED FLOOR PANEL.  (M)
